Tylenol Extra Strength vs Ibuprofen

Our body can feel pain as a defense mechanism so we can avoid getting hurt but as living people doing various tasks and activities everyday as well as getting older, bodily pain is something we can never be fully free of. Thankfully, there are many solutions that are known to be effective and safe to handle the problems such as Tylenol Extra Strength Vs Ibuprofen. These widely popular pain relievers are working fast and effective but also different. Before deciding to take one, see below about which may fit you better.

In this article, we are going to give you information about:

  • How to Choose the Pain Reliever
  • What are Tylenol Extra Strength and Ibuprofen
  • Are Tylenol Extra Strength and Ibuprofen Pricy
  • What are the Drugs in Tylenol Extra Strength and Ibuprofen
  • How Tylenol Extra Strength and Ibuprofen Work
  • What are the Side Effects of Tylenol Extra Strength and Ibuprofen
  • Tylenol Extra Strength Vs Ibuprofen

Pain Reliever for Your Problem

Nobody wants to experience pain or living with constant pain which seems to not going away anytime soon. It is very uncomfortable and while they are not very serious or just a result of older injury, most of the time we want them to go away as fast as possible. In the United States alone, there are approximately 100 million people living with chronic pain and this astonishing number is much higher than those diagnosed with diabetes which is also among our main health problems today.

This is why pain relievers are the most popular drugs being used everywhere and while all of them will deal with some types of pain, not all are made the same and when you go to a drug store, it can be very confusing choosing from those amounts of drugs that promise and function the same. Here are some tips on finding which drug will fits your pain:

Deciding the Pain Location

We have different types of pain; sometimes it can affect a whole region of our body and sometimes it is just this spot that is continuously annoying. For a whole back or leg pain, we usually need oral solutions such as Acetaminophen or non-steroidal anti-inflammatory drugs. If the pain is only present at one spot, taking drugs is probably overkill and not necessary so we can opt to apply some topical solution such as cream like Bengay and similar gel or spray that are convenient and can be affecting the area only.

  • The Pain Cause

Next is deciding what causes the pain since addressing its underlying issue will be the most effective to handle something. If the pain caused by inflammation, drugs that function to prevent inflammation will be ideal and if you have a fever, try those that are made to reduce both the pain and fever as well but in general, non-steroidal anti-inflammatory drugs can do both. For something like muscle soreness and those don’t like oral solutions, cream which introduces warmth or cold sensation will be great as well to help your brain be distracted from the feeling.

 Tylenol Extra StrengthIbuprofen
Best Priceclick hereclick here

Product Dimensions3.8 x 2 x 2 inches2.6 x 2.6 x 5.1 inches
Shipping Weight3.5 ounces7.2 ounces
  • Pain Intensity

Depending on the cause, our pain can have different intensity as well. We prefer to keep using home remedies for non-serious pain or those that only cause discomfort but not intense so instead of taking a tablet, it is probably better to try icing or heating the painful area if possible and this also very effective just like topical cream with certain heating/cooling ingredients. 

  • The Pain Duration

We usually experience pain once in a while and topical or oral solution often can deal with the problem in no time but, they are meant only as short-term remedies and we shouldn’t neglect it for a long time so if yours have been annoying for more than a week, it is best to start making a doctor appointment to see what’s causing it and whether it is serious or not.

About Tylenol Extra Strength and Ibuprofen

After considering those factors, we will be able to choose the pain reliever wisely and the most important is finding the correct drug or solution for our problem. There are sure tons of drugs made to help you fade the pain away and be more active or comfortable again but it is best to choose from well-known names or at last those you are familiar with and well-informed just to make sure the drug is safe and have been used by lots of people. 

There is no shortage of pain relievers so you will always find a new one when visiting the store but, only some that are really imprinted in our mind as the solution of bodily pain and they are Tylenol and Ibuprofen. We are sure almost everyone including those that don’t prefer to use oral solutions are familiar with these two because you can find them almost anywhere and the fact that they have been used for so long proves the safety as well.

Tylenol has different variants but today we are going to talk about the most popular, Tylenol Extra Strength and for Ibuprofen, this is the generic name of the drug and in the market they are sold under various names in which the most popular is Advil that you can read in our Advil Vs Tylenol. For example, we are going to use the affordable and economical Basic Care which is sold by Amazon. They are very much similar to each other in terms of what the drugs are doing for your pain but might be slightly different as well.

Both Tylenol Extra Strength and Ibuprofen are equally popular drugs for addressing pain and the latter is NSAID. This type of drug is available not only in one type but several and these two use different drugs as their active ingredient. In general taking NSAID is very safe for those who are suffering from mild pain and occasional problems but still not used as a prolonged treatment and may have some unwanted side effects when used for a long period of time.

Tylenol Extra Strength and Ibuprofen Caplet and Price

Pain relievers usually come in a capsule or caplet just like these two but unlike many natural supplements, they are often smaller in comparison. For the sample of Tylenol Extra Strength and Ibuprofen today, the former is in this small caplet while the latter is round caplet. The Tylenol has this smooth coating which we prefer better than some brands as it is easier to swallow with water and not get stuck on the back of your throat. 

The Basic Care Ibuprofen is red, round, and small which is also easy to swallow and in comparison probably even easier than Tylenol if you are not used to oral solution. As for the price point, NSAIDs are very affordable depending on the brand itself and Tylenol Extra Strength is sold at $9.47 per 100 caplet bottle. The sample of 600 caplets of Basic Care Ibuprofen is sold at only $8.65 for 600 counts compared to more popular brands like Advil which is sold at $18.48 for the 360 caplet bottle.

Tylenol Extra Strength and Ibuprofen Drug

When looking for any oral solution or just any solution, the first thing you may want to know is their ingredients because we can never be too careful and it is necessary to have an idea on what the product is supposed to do. For Tylenol Extra Strength and Ibuprofen, while both of them are the same pain relievers with only the latter considered as NSAID; the main drugs used are different. The first uses Acetaminophen while Ibuprofen is another similar drug with the same benefits used in many other branded pain relievers. 

Tylenol Extra Strength and Ibuprofen Mechanism

The main difference between them is that Acetaminophen is an analgesic or pain reliever as well as fever reduction and while it is not very clear yet as to how the drug works in our body, it is widely believed the drug is actually a weak inhibitor of the COX enzyme which function is producing prostaglandins. Another related effect is it may work in the central nervous system to relieve pain and fever. This makes in general Tylenol may not be as effective for an anti-inflammatory solution for issues like osteoarthritis.

On the other hand, Ibuprofen is one of the most popular NSAIDs and this type of drugs are used for pain, fever, and handling inflammation as well. It is very different because this drug is a nonselective COX enzyme inhibitor which is why it can reduce pain together with the inflammation from issues like arthritis and joint pain.

Tylenol Extra Strength and Ibuprofen Side Effects

As for the side effects, Tylenol Extra Strength and Ibuprofen are very safe when taken reasonably and for a short time solution only. They are also suitable given to children but it is best to ask the pediatrician first and for the dangerous side effects Acetaminophen is known to cause liver damage if consumed too much during a 24-hr period since it is broken down and removed by the liver. On the other hand Ibuprofen is removed by kidneys hence taking it too long may cause kidney damage or stomach bleeding.

Tylenol Extra Strength vs Ibuprofen

Pain relievers are great to help you stay active and comfortable but they have to be taken wisely as well. Tylenol Extra Strength and Ibuprofen are two very popular solutions that are also affordable but slightly different. Since Acetaminophen is not as effective against inflammation, those suffering from related injury may choose Ibuprofen but, other than this both can be used for common bodily pain including fever.

- 100-count of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
- Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
- Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
- This oral pain reliever can be used by adults and children who are 12 years and older
- ACTIVE INGREDIENT: Ibuprofen Tablets 200 mg are used as a pain reliever/fever reducer (NSAID) which compares to Advil active ingredient
- PAIN RELIEVER/FEVER REDUCER (NSAID): If you have a fever or muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold, then Ibuprofen Tablets 200 mg can bring you some relief when taken as directed
- NSAID: Basic Care Ibuprofen Tablets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary relief of minor aches and pains due to: headache, muscular aches, backache, the common cold and menstrual cramps
- EFFECTIVE: Ibuprofen Tablets 200 mg are used as a pain reliever and fever reducer (NSAID) for adults and children 12 years and over

Conclusion 

Just like everything, it is best to choose a solution based on what you want to achieve and in this case the problem. Since Ibuprofen is more potent for inflammation, this drug is more effective against the issue but the rest common pain and fever can be handled with any of them.

Leave a Reply

Your email address will not be published. Required fields are marked *

4 × one =